# SDR DLM88071225

- Difficulty date: September 8, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 47,544 hours, 36,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON WING FIXED L/E AT STA XRS 214, REPAIRED.
